# SDR N6WA2023101602

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 41,324 hours, 31,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1105CRJ550UALR
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEGENCY FLOOR PATH LIGHTING STRIP DAMAGED BEHIND 3C. R&R DAMAGED SECTION OF EMEGENCY FLOOR PATH LIGHTING IAW CRJ AMM 25-25-01.
